# SDR FDEA201610053462

- Difficulty date: October 5, 2016
- Submitted: October 5, 2016
- Operation: Air carrier
- Aircraft: N774FD
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Aircraft time: 70,190 hours, 24,585 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N24011
- Condition: Gouged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD MAIN FLAP TOP SURFACE OTBD PANEL GOUGED.   REMOVED AND REPLACED THE FLAP.   REPAIR CLASSIFIED MINOR IAW GMM 6-2-100.
